# SDR UALA2010021700612

- Difficulty date: February 16, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 38,818 hours, 10,346 cycles
- Engine: Pwa PW4056
- System (JASC): 7314 · Engine Fuel Pump
- Part: O-Ring
- Condition: Inadequate
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LEFT FWD PUMP IS TURNED ON, LEFT AFT FUEL PUMP PRESS LOW LIGHT EXTINGUISH WITH LEFT AFT FUEL PUMP SWITCH OFF.  PULLED VARIOUS CB'S CONFIGUATIONS, STILL SAME EFFECT.  VERFIED HEARING BOTH LEFT FWD AND AFT PUMP RUNNING.  REPLACED O-RINGS ON LT FWD FUEL PUMP.  OP CK AND LK CHECKED PUMP AND PRESSURE SWITCH, OKAY.
